To the memory of Academician Sergei Mikhailovich Nikol'skii
Eurasian mathematical journal, Tome 3 (2012) no. 4, pp. 6-9
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{EMJ_2012_3_4_a0,
author = {O. V. Besov and V. I. Burenkov},
title = {To the memory of {Academician} {Sergei} {Mikhailovich} {Nikol'skii}},
journal = {Eurasian mathematical journal},
pages = {6--9},
year = {2012},
volume = {3},
number = {4},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2012_3_4_a0/}
}
O. V. Besov; V. I. Burenkov. To the memory of Academician Sergei Mikhailovich Nikol'skii. Eurasian mathematical journal, Tome 3 (2012) no. 4, pp. 6-9. http://geodesic.mathdoc.fr/item/EMJ_2012_3_4_a0/